Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Forecox the right medication for TB?

Answered by
Dr.
Dr. Shashi Dangwal

Pulmonologist

Practicing since :1979

Answered : 1126 Questions

default
Posted on Sat, 2 Aug 2014 in Infections
Question: Hi Sir,I have been diagnosed with TB from 2 months.I am 21 years male, 5.6 foot and 50 Kgs.My Doctor prescribed me with Forecox,2 tablets in the morning and Rejuvit -plus in night after dinner. I am still sufferning from fever on daily or twice a day.Also feel too much weekness left side headche ,legs pain.Please tell me about my treatment process wheather i need to consult some other doctor or fever take time to relief.Please suggest.
doctor
Answered by Dr. Shashi Dangwal 47 minutes later
Brief Answer:
You have been prescribed correct treatment.

Detailed Answer:
Hello XXXXXXX

You have been prescribed the correct treatment for TB. You have to ensure that you take both the tablets together in the morning on empty stomach and nil by mouth thereafter for at least 1/2 hour. This helps in proper absorption of the drugs. You should not miss a single dose because irregular treatment is known to increase the chances of developing drug resistant TB.

Improvement is measured by feeling better, absence of fever, weight gain, blood, sputum examination and chest x ray.

Since you have completed 2 months of treatment, you should start showing the response. However, some times clinical response may take longer. You may continue treatment for one more month and then ask your physician to check your response by above mentioned criteria.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Shashi Dangwal 3 hours later
Hi,

Thanks for your valueable advice.Have few more queries,

1.Since i completed around 2 months of treatment,But still i am suffering from fever ,Fever happens daily sometimes at lunch time ,sometimes in morning.For fever i am taking "NIFEN " tablet the same moment i found fever.Also sometimes like yesterday i had fever with feeling cold.
I need to take fever medicine on daily bases otherwise fever happens.
Is it normal happens due to diseases or i need some extra medicine?

2.All time feel head heavy.

3.Feel tiredness a lot.

4.What should i eat and what i need to avoid.

5.Also please tell me any other care i need to take for proper treatment.

Thanks,
XXXXXXX
doctor
Answered by Dr. Shashi Dangwal 13 minutes later
Brief Answer:
I have already answered all your queries.

Detailed Answer:

I have already answered all your queries. However to repeat once again, sometimes fever can take longer to settle down. You may take something for your fever.

Continue the same treatment for one more month and then go back to your physician for assessing the response. Do not stop your treatment. You have to take at least 6 month uninterrupted treatment as per your doctor`s advice. If you feel that your condition is deteriorating, go back to your physician straight away who will investigate you. There may be drug resistance or some other underlying disease.

You have to eat high protein, nourishing diet. Avoid junk food, oily and spicy food and very cold beverages.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Drug resistance

doctor1 MD

I just go out of a long term relationship and I've always gotten tested for STDS/ HIV every three months. Too my XXXXXXX I tested positive for chlamydia. I was bleeding between periods , vaginal discharge , painful sex etc (finished medication on...

doctor1 MD

My wife has delivered a baby on 3rd May 2017. It was a normal vaginal delivery after heavy blood bleeding was there due to cervical (left lateral vaginal wall tear) issue and it was treated, controlled and discharged in 3 days. Normal bleeding was...

doctor1 MD

My daughter was diagnosed with malaria today, after having been in Panama 6 weeks ago. What can I do to help with home care . She is experiencing low grade fever and severe fatigue . She also just returned from Costa Rica whee she volunteered in...

doctor1 MD

My father is65yr old,paraplegic since 25yrs.,has multi drug resistant uti since then,off n on on antibiotics.recently developed evening rise in temp for more than one month,burning sensation at night,dry cough.has been on i'v antibiotics fr last 5 days but no reduction in fever.plain urine exam normal,culture shows uti fr which he is taking i'v antibiotic,urine Afb normal.chest X-ray normal.kindy advise.

doctor1 MD

Hi Doctor,

My mother has suffered with Cellulitis two and half years back, She was treated wtih IV antiboitics like Linzeloid and Ornida and got cured. That time left leg below knee was totally red and infected but cured in 3 days in hosptal admission in Manipal bangalore. However the this red spots keep coming every one month or two months and threaten like cellulities and go off. What is the permanent cure fo this pleas advice.

doctor1 MD

My mantuax test was negative but based on chest x-ray report the doctors have given me tuberculosis medicines. Today I have started taking the medicines and have taken it in the morning- Rifampicin (450mg) & isoniazid tablet (300mg)---(1 tablet) ethambutol hydrochloride I.P 800mg--- (1 tablet) Pyrazinamide tablets I.P 500 mg--- (1 tablet) Optineuron--- (1 tablet) I want to go to bigger hospital to get it tested again because Mantaux test was negative so, I want to discontinue taking the medicines but I have heard that the bacteria can become drug resistant if medicines are skipped. So, please tell me, can I discontinue the medicine since I have taken only one dose? another question is that if I continue the medicines Will the test for Tuberculosis come positive if I test it again? I have no cough problem, only problem is mild fever , stomach pain and chills. I don t want to take medicines for 6 months if I am not suffering from it.Please guide me!

doctor1 MD

Hello I am currently studying anatomy and physiology. I am trying to prepare for a seen exam on antibiotics next week. the question is: Giving a definition of antibiotic, explain the principal ways in which they act to combat bacteria. Discuss the possible causes of bacterial resistance and ways that bacterial resistance can be prevented. I am stuck on what an antibiotic actually is....Is it a form of bateria then? If so how do they put this into tablet form? Any advice on any part of the question is greatly appreciated! Thank you very much